MAUDE Adverse Event Report: NALU MEDICAL INC. NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL INC. NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with an ipg on (b)(6) 2020.The patient's ipg and lead incisions were initially healing successfully.On (b)(6) 2020 patient completed oral antibiotics for a non-related medical infection.Then on (b)(6) 2020 the patient was referred to the emergency room to receive iv antibiotics for the same non-related infection.Patient reported the incision site showed delayed healing and signs of infection as well.As of (b)(6) 2020, the infection had subsided and wound was healing.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC.
2320 faraday avenue
suite 100
carlsbad CA 92008 7241
MDR Report Key10954149
Report Number3015425075-2020-00012
Device Sequence Number16688788
Product Code GZB
UDI-Device Identifier00812537030975
UDI-Public01008125370309751119111417201113
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2020
Device Model Number71005
Device Catalogue Number71005
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR